# SDR AALA20001872

- Difficulty date: November 13, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 26R HAS CORROSION ON SPLICE STATION 668-670.  INSTALLED STRINGER SPLICE REPAIR PER SRM 53-10-3.  (M)
